| Catalog Number |
CAR-08-US |
| Medical Device Problem Codes |
Osseointegration Problem (3003); Loosening of Implant Not Related to Bone-Ingrowth (4002); Implant subsidence (4078)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Discomfort (2330); Inadequate Osseointegration (2646)
| Date of Event |
03/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was alleged by claimant, through counsel, that she was implanted with cartiva on the right side on (b)(6) 2019 and revised on (b)(6) 2024 due to pain, a loose cartiva implant, and subsidence.Claimant demands compensation.
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
Event or Problem Description
Additional Manufacturer Narrative
Correction to d4(gtin), g1( reporting contact) and h6(device code and clinical signs code).The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.